Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Rainfall uncertainty in hydrological modelling: An evaluation of multiplicative error models
Author: McMillan, H.
Jackson, B.
Clark, M.
Kavetski, D.
Woods, R.
Citation: Journal of Hydrology, 2011; 400(1-2):83-94
Publisher: Elsevier Science BV
Issue Date: 2011
ISSN: 0022-1694
Statement of
Hilary McMillan, Bethanna Jackson, Martyn Clark, Dmitri Kavetski, Ross Woods
Keywords: Hydrology; Rainfall; Radar; Error models; Input uncertainty
Rights: Copyright © 2011 Elsevier B.V. All rights reserved.
RMID: 0020122997
DOI: 10.1016/j.jhydrol.2011.01.026
Appears in Collections:Civil and Environmental Engineering publications
Environment Institute publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.